# SDR 2023FA0000851

- Difficulty date: December 11, 2023
- Submitted: December 27, 2023
- Operation: General aviation
- Aircraft: N530LM
- Make and model: Beech B200
- Aircraft serial: BB1678
- Aircraft time: 11,185 hours, 10,510 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LH FUEL QUANTITY DROPPED DURING CLIMB FROM FAI.  PILOT NOTICED A MIST COMING FROM THE COWLING AND RETURNED TO BASE. MAINTENANCE MET THE AIRCRAFT AND NOTICED FUEL LEAKING FROM THE FUEL BOWL STRAINER.  UPON FURTHER INVESTIGATION, IT WAS NOTED THAT THE FUEL STRAINER BOWL ORING WAS DAMAGED AND FUEL WAS LEAKING AROUND THE BOWL.  THE BOWL WAS PULLED AND FILTERS CHECKED, NO CONTAMINATION.  ORING WAS REPLACED AND AND LEAK CHECKS PERFORMED.  NO LEAKS DURING PRESSURE CHECKS OR RUNS.  AIRCRAFT WAS RETURNED TO SERVICE.
